# SDR SIMA20121029005

- Difficulty date: October 29, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 28,032 hours, 25,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION FOUND CARGO DOOR SILL CORRODED.  REMOVED AND REPLACED THE CARGO DOOR SILL IAW EMB SRM 51-40-02. THE AIRCRAFT WAS RETURNED TO SERVICE.
